# SDR ASAA9710051

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409-413
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A SMOKE DENT WAS FOUND IN THE SKIN BENEATH THE LOWER EDGE OF THE UPPER DECK CARGO DOOR AT BS 410.  REPAIRED PER EA 5330-01296 AND BOEING TELEX ASA-SEA-97-0245RR.  (M)
